# SDR AALA20160709004

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 11,582 hours, 4,626 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH TRAILING EDGE FLAP ASSYMETRY OCCURRED BETWEEN FLAPS 0 AND 1. LEADING EDGE DEVICED EXTENED VIA ALTERNATE FLAP SWITCH.  EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLESHOOTING RETURNED FLAP LEVER FAULT 27-51427. ACCOMPLISHED TASKS 27-51-00-810-801, 27-51-00-810-802 AND 27-51-00-810-803. FAULT CLEARED. OPERATIONAL CHECK NORMAL.
